CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
A NEW FIRST-ORDER ALGORITHMIC FRAMEWORK FOR OPTIMIZATION PROBLEMS WITH ORTHOGONALITY CONSTRAINTS 期刊论文
SIAM JOURNAL ON OPTIMIZATION, 2018, 卷号: 28, 期号: 1, 页码: 302-332
Authors:  Gao, Bin;  Liu, Xin;  Chen, Xiaojun;  Yuan, Ya-Xiang
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
orthogonality constraint  Stiefel manifold  Householder transformation  gradient projection  block coordinate descent  
SNIG PROPERTY OF MATRIX LOW-RANK FACTORIZATION MODEL 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2018, 卷号: 36, 期号: 3, 页码: 374-390
Authors:  Wang, Hong;  Liu, Xin;  Chen, Xiaojun;  Yuan, Ya-xiang
Favorite  |  View/Download:12/0  |  Submit date:2019/03/05
Low rank factorization  Nonconvex optimization  Second-order optimality condition  Global minimizer  
SNIG PROPERTY OF MATRIX LOW-RANK FACTORIZATION MODEL 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2018, 卷号: 36, 期号: 3, 页码: 374
Authors:  Wang, Hong;  Liu, Xin;  Chen, Xiaojun;  Yuan, Ya-xiang
Favorite  |  View/Download:4/0  |  Submit date:2019/12/31
A NEW FIRST-ORDER ALGORITHMIC FRAMEWORK FOR OPTIMIZATION PROBLEMS WITH ORTHOGONALITY CONSTRAINTS 期刊论文
SIAM JOURNAL ON OPTIMIZATION, 2018, 卷号: 28, 期号: 1, 页码: 302
Authors:  Gao, Bin;  Liu, Xin;  Chen, Xiaojun;  Yuan, Ya-Xiang
Favorite  |  View/Download:4/0  |  Submit date:2019/12/31
snigpropertyofmatrixlowrankfactorizationmodel 期刊论文
journalofcomputationalmathematics, 2018, 卷号: 36, 期号: 3, 页码: 374
Authors:  Wang Hong;  Liu Xin;  Chen Xiaojun;  Yuan Yaxiang
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
Engineering and Computational Mathematics: A Special Issue of the International Conference on Engineering and Computational Mathematics, 27-29 May 2009 Preface 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2011, 卷号: 235, 期号: 13, 页码: 3703-3704
Authors:  Chan, C. K.;  Chen, Xiaojun;  Qi, Liqun;  Rogers, Colin;  Shi, Zhong-ci;  Sloan, Ian
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Stochastic R-0 matrix linear complementarity problems 期刊论文
SIAM JOURNAL ON OPTIMIZATION, 2007, 卷号: 18, 期号: 2, 页码: 482-506
Authors:  Fang, Haitao;  Chen, Xiaojun;  Fukushima, Masao
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
stochastic linear complementarity problem  R-0 matrix  expected residual minimization